MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044189070
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became stuck on the wire.A 18x90x75cm venous wallstent was selected for a patient left leg venogram procedure to treat poor venous return.The lesion was mildly calcified and mildly tortuous.The device was implanted, and then upon withdrawal/closure the device became stuck on the wire.The wire and the stent delivery system were removed as a unit.The devices were removed from the patient intact.Once outside the patient, the physician wiggled, moved, and adjusted the catheter until it finally came unstuck and was able to be removed.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was received inserted in a introducer sheath.No issues were noted with the stent cups or stent holder.The device was received with the stent deployed from the delivery system.The deployed stent was not returned.A visual and tactile examination found a shaft kink 245mm distal from the distal end of the t connector.The guidewire was unable to be inserted due to the shaft kink.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12160338
Report Number2134265-2021-08834
Device Sequence Number11942887
Product Code QAN
UDI-Device Identifier08714729979616
UDI-Public08714729979616
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model NumberH74912044189070
Device Catalogue NumberH74912044189070
Device Lot Number0027219309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/25/2021
Patient Sequence Number1